Skip to Content

Effexor XR - does effexor have a big weight gain ?

Responses (1)

doriehutera 24 Jul 2015

It depends on how meds affect you but for me personally yes I have gained weight on effexor. The studies say that they don't but I think it changes your brain and dulls everything including the inner strength to say 'no'
That's the best way I can explain it and that's only my opinion. Good luck

heather96 24 Jul 2015

Thank you its my first time on meds n im really hoping it works n i love food so guess im have to just watch how much i eat lol

muminski 27 Jul 2015

I gained 30lbs in 2 years. I asked all the pharmacists but they said no, Effexor does not put on weight, it must be something you're doing :( . Effexor is finally starting to admit it is not weight neutral, which I think helps as you don't feel like you are endlessly looking for an answer and blaming yourself.

vivianwonglala 10 Aug 2015

I had severe depression 10 years ago. Thanks to effexor I could resume normal life after the medication. Yet the side effects are terrible, severe insomnia and forgetfulness, dizziness, too much sweating, dry mouth, no more sex drive, hands keep on shaking, constipation, rash and itchy, ~10 Kg weight gain. My weight decreased a bit when ai tried to decrease the dosage. I would say that all these side effects are unbearable yet I am still alive and able to take care of my family .

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions

Zoloft - Weight Gain?

Posted 22 Jun 2013 2 answers

Effexor - What can you do about the weight gain?

Posted 27 Apr 2015 3 answers

Effexor XR - Venlafaxine and weight gain/loss?

Posted 17 Oct 2015 4 answers

Wellbutrin XL 150mg and weight loss?

Posted 5 Nov 2016 2 answers